# SDR AC2A100746

- Difficulty date: May 6, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 406 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Pressure Switch
- Part number: 901375909101
- Part serial: 391
- Condition: Malfunctioned
- Location: Transmission Oil
- Part time: 407 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SWITCH WAS GIVING INDICATION OF LOW TRANSMISSION OIL PRESSURE. / REPLACED SWITCH
